Discrete maximum principles for FEM solutions of some nonlinear elliptic interface problems

János Karátson, Sergey Korotov

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

Discrete maximum principles are proved for finite element discretizations of nonlinear elliptic interface problems with jumps of the normal derivatives. The geometric conditions in the case of simplicial meshes are suitable acuteness or nonobtuseness properties.

Original languageEnglish
Pages (from-to)1-16
Number of pages16
JournalInternational Journal of Numerical Analysis and Modeling
Volume6
Issue number1
Publication statusPublished - Mar 26 2009

Keywords

  • Discrete maximum principle
  • Finite element method
  • Interface problem
  • Maximum principle
  • Nonlinear elliptic problem
  • Simplicial mesh

ASJC Scopus subject areas

  • Numerical Analysis

Fingerprint Dive into the research topics of 'Discrete maximum principles for FEM solutions of some nonlinear elliptic interface problems'. Together they form a unique fingerprint.

  • Cite this